# SDR ASAA2018091326107

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,577 hours, 7,131 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON RECALL LEFT HAND PACK ILLUMINATED AND CLEARED WITH MASTER CAUTION RESET. GROUNDED - YES. CREW PERFORMED BITE CHECK ON BOTH TEMP CONTROLLERS REF AMM 21-60-01 NO FAULTS LOGGED. SYSTEM OPS CHECKS NORMAL.
